Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Links with free groups are trivial


Authors: William S. Massey and Lorenzo Traldi
Journal: Proc. Amer. Math. Soc. 82 (1981), 155-156
MSC: Primary 57M25
DOI: https://doi.org/10.1090/S0002-9939-1981-0603620-2
MathSciNet review: 603620
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we extend a well-known consequence of Dehn's Lemma to include tame links in the three-sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0603620-2
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society